# SDR SIMA20220609009

- Difficulty date: June 9, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17086044001
- Condition: Corroded
- Location: Fr 84
- Component: Cross Beam
- Component part number: 17086044001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR CROSS BEAM AT FR 84 IS CORRODED AT INBD END NEAR SEAT TRACK. (MAJOR REPAIR)(LEVEL 2 CORROSION) -C/A-REMOVED AND INSTALLED SERVICEABLE CROSSBEAM AT FR 84 IAW EMB 175 SRM 51-40-08
